# SDR SWAA2016071253727

- Difficulty date: June 24, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 33,049 hours, 17,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A8510
- Condition: Corroded
- Location: Bs 992-996
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CORRODED BETWEEN BS 992 TO 996, LBL 47.  R & R WEB PER SRM AND DWG.
